# SDR ASOA20131120082

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 30,086 hours, 16,739 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE INDICATION DURING CLIMB.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR PANEL.  OPS CHECKS WERE GOOD.
